# SDR K11A202006033001

- Difficulty date: April 28, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 59,376 hours, 30,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR WEB CRACKED ON FWD BOTTOM SIDE STA 443 WL 167.
